# SDR AALA202208230819

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A300*
- Aircraft serial: 6482
- Aircraft time: 24,639 hours, 7,398 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT TOP OF DESCENT ODOR IN FLIGHT DECK (NOT ) CABIN DETERMINED AS MODERATE CATEGORY A IN QRH TURNED PACK 1 OFF ODOR DISSIPATED. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
